Anadin Paracetamol 16 Tablets

0239871

Anadin Paracetamol 16 Tablets

Pinch to Zoom

    Powerful pain relief that's gentle on the stomach. Anadin Paracetamol tablets are particularly effective for lowering a high temperature whilst easing aches and pains that accompany fever. They are easy on the stomach, and shaped for easy swallowing.
    Suitable for pain relief for all the family, including children over 6 years old.

    Adults, the elderly, and young persons aged 12 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours.

    For children 6 to 12 years of age: Take ½ to 1 tablet with a drink of water. Repeat every 4 hours as required. Do not take more than 4 tablets in 24 hours. Do not take with any other paracetamol containing products.

    Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor.

    Can I take Anadin Paracetamol if I am pregnant/breast-feeding? Yes, however women should seek advice from their doctor before using any medicines during pregnancy and whilst breast feeding.

    Can I take Anadin Paracetamol if I'm asthmatic? Yes

    Can I take Anadin Paracetamol if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Paracetamol, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Paracetamol if I have, or have had a stomach ulcer? Yes.

    Each tablet contains 500mg of paracetamol.
    Warning, Not suitable for children under 6 years old. Always read the leaflet.

    Medicinal product. For relief of flu symptoms, pain and fever. Active ingredients, Paracetamol Ph Eur 500mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.

    Read More »

    £1.50

    8 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Powerful pain relief that's gentle on the stomach. Anadin Paracetamol tablets are particularly effective for lowering a high temperature whilst easing aches and pains that accompany fever. They are easy on the stomach, and shaped for easy swallowing.
    Suitable for pain relief for all the family, including children over 6 years old.

    Adults, the elderly, and young persons aged 12 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours.

    For children 6 to 12 years of age: Take ½ to 1 tablet with a drink of water. Repeat every 4 hours as required. Do not take more than 4 tablets in 24 hours. Do not take with any other paracetamol containing products.

    Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor.

    Can I take Anadin Paracetamol if I am pregnant/breast-feeding? Yes, however women should seek advice from their doctor before using any medicines during pregnancy and whilst breast feeding.

    Can I take Anadin Paracetamol if I'm asthmatic? Yes

    Can I take Anadin Paracetamol if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Paracetamol, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Paracetamol if I have, or have had a stomach ulcer? Yes.

    Each tablet contains 500mg of paracetamol.
    Warning, Not suitable for children under 6 years old. Always read the leaflet.

    Medicinal product. For relief of flu symptoms, pain and fever. Active ingredients, Paracetamol Ph Eur 500mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Anadin
    • Capacity:
      NA
    • Type:
      Paracetamol
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      8.5CM
    • Material:
      NA
    • Width:
      6.5CM
    • Age:
      6 Years
    • Depth:
      1.9CM
    • Model No:
      NA

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

    Visit Wilko Life »

    Recently Viewed